A gathering of ideas, rants, reflections leading up to the big day

Friday, April 18, 2008

Man in the Mirror

Oh Michael, what happened?


I blogged a few months ago about my skin care problems. I've been using Glycolic Face wash, a vitamin C serum, Epi-Quin vanishing creme, Retin-A, using 31 & 40 spf sunscreen daily and taking a blood pressure pill that has a side effect of clearing adult acne. So to break it down for you...I am using $15 worth of product on my face daily. Awesome.


The main side effect I have been experiencing is nightmares. I keep dreaming that I have misused this plethora of medication and my face has some how vanished. The worst part is that because I didn't not "apply the creme evenly" I am only partially vanished. So in my dream I look something like this:
I don't know what Michael Jackson used, but it is not easy work trying to vanish 1 spot the size of a quarter (which is oddly shaped like France). Every 6 weeks I go back to the dermatologist and they take a visia scan of my face to see if there are any improvements. I have had a few changes on the side of my face, but France is still there. I'll have an uphill battle this summer, with the sun getting stronger and sun being up longer I have to be more diligent about sunscreen.
I'll keep you posted....

2 comments:

Monica Surfaro Spigelman said...

wait a second, did the dermatologist say anything about hormones affecting this? I'm sorry, but around 30 strange things started happening with my skin. I wish I had a pix but you can ask Leigh. stress, adult acne but also hormone issues. it sort of cleared up after I had Brett (not that I am recommending pregnancy as a cure). I know it is easy to say, but please try to not worry so much about this and, yes, wear sunscreen.

Jennifer said...

Yes, It has a lot to do with hormones, but I decided not to go into those issues via my blog. This is the course of treatment I have decided on.